Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 14, No. 4 (October, 1962)
T. Kakita Generalization of a theorem of Paley and Wiener 351−358
A. Kuwagaki Sur l'équation fonctionnelle de Cauchy pour les matrices 359−366
A. Kino and G. Takeuti A note on predicates of ordinal numbers 367−378
K. Nagami Dimension-theoretical structure of locally compact groups 379−396
N. Tanaka On the pseudo-conformal geometry of hypersurfaces of the space of n complex variables 397−429
H. Okano Sur une généralisation de l'intégrale (E. R.) et un théorème général de l'intégration par parties 430−442

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.